CSN Login
Members Online: 7

ca125

BonnieR's picture
BonnieR
Posts: 1549
Joined: Jan 2004

Hello everyone, I just wanted to let you know my ca125 is dropping. It is now at 67, Praise The Lord! I have had only 5 days of topotecan so far. I was scheduled to recieve another round this week but my White Counts are not coming back very good, they are 1.6 as of yesterday so my next treatment was postponed a week. My hair is already falling out and I think I'll shave my head shortly. The Dr said after the next treatment they are going to start me on neulasta (not sure if that is right) shots which will help my white counts refurbish themselves. Well that's about it. How is your mom Monica? I still have her on my daily prayer list and pary all is well.

Well that's about it take care and God bless!

Bonnie Rose

mopar
Posts: 1954
Joined: Apr 2003

Congrats, Bonnie! Keep it coming down!
Thank you for continuing to pray for Mom. We will see the oncologist tomorrow to get her chemo schedule (she already has the port in). Not eating well (says everything tastes and smells awful to her). Can't keep her out of bed for long (says she's too weak), but we're trying to encourage her to continue exercises, drink fluids, move around. This lying in bed all day is NOT GOOD. My sister will be leaving in 2 weeks. Don't know how I'm going to arrange care for her. I will do everything I can (be there 24/7), but concerned about my family at home - hubby still recovering from car accident and surgeries, now has an elevated PSA and is going for bloodwork and biopsy. And I'm STILL trying to maintain my health. Whew!!!!!
You're still in my prayers also - how many more treatments?
'The Joy of the Lord is my Strength!'
Monika

groundeffect
Posts: 651
Joined: Mar 2003

Hi Bonnie,

I'm so glad to hear you're getting results from the topotecan. Are you feeling well? Does the topotecan (sounds like an Mayan god to me!) have any side effects other than hair loss?

BonnieR's picture
BonnieR
Posts: 1549
Joined: Jan 2004

Hello, To me topotecan makes me think of an exoctic bird. What pictures our minds come up with. You have hair loss, nausea but not bad and the worst of it is your bone marrow just doesn't want to work very well. They first say it's the topo then say that it could be because everyone on topotecan is at least 2nd go with chemo and we are weaker. Oh ya the worst one for me is the constipation. But know now how bad it is so hopefully this time won't be as bad.

Today after I was done and the nurse was flushing my port I didn't realize she pulled the line until she set it on the counter. I looked at her and said opps chemo tomorrow. She asks WHAT? I tell her again I have chemo tomorrow, that I get chemo for 5 days. She apologized but I thought wow I am glad it was just that they messed up on. Scary huh, one can see how someone ends up with the wrong body part operated on. I told her they'll just have to stick me again tomorrow. Almost cried when I said it but didn't want her to feel bad.How easy a person cries sometimes is just bewildering.

Thanks for the note and the support.

Love & Prayers Bonnie

groundeffect
Posts: 651
Joined: Mar 2003

Don't feel so bad if you have to cry. I know I cried a few times while having needles put in me. It's all so overwhelming, and the difficulty there was just drawing my blood got to be a trial.

You have a good example of why we all have to be proactive about our treatments! My father-in-law was overdosed on a medication over the protests of family members who were in the room with him. It didn't kill him, but put him into a delerium for about two days. The nurse did it after she was told he had just been given a dose of the drug!

Keep a stiff upper lip and treat yourself to something special as soon as you can, and thanks for the "skinny" on topotecan. I'm going to picture it as a warrior god, striking down those bad cells!

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network